Ring class invariants over imaginary quadratic fields

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 478
  • Download : 0
We give some explicit conditions under which the singular values of Delta-quotients generate ring class fields over imaginary quadratic fields.
Publisher
WALTER DE GRUYTER GMBH
Issue Date
2016-03
Language
English
Article Type
Article
Citation

FORUM MATHEMATICUM, v.28, no.2, pp.201 - 217

ISSN
0933-7741
DOI
10.1515/forum-2014-0007
URI
http://hdl.handle.net/10203/208171
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0